| Model Number |
WA53005A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - address 1: (b)(6).E1 - address 2: (b)(6).E1 - city: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the rigid scope had eyepiece came off.The issue was found during an inspection for use.There were no reports of patient harm.
Additional Manufacturer Narrative
This report is being supplemented to provide a correction to a previously submitted report.The event "eyepiece came off" was reported in error, and it would be unlikely to cause or contribute to a death or a serious injury if it were to recur.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.